SciELO - Scientific Electronic Library Online

 
vol.82 número12 índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Archivos de la Sociedad Española de Oftalmología

versión impresa ISSN 0365-6691

Resumen

BLANCO, C.; FAGUNDEZ, A.; BUZNEGO, L.  y  LOPEZ-MOYA, J.. Leak of intravitreal triamcinolone to the anterior chamber. Arch Soc Esp Oftalmol [online]. 2007, vol.82, n.12, pp.781-783. ISSN 0365-6691.

Case report: A 78-year-old man with phakic eyes underwent photodynamic therapy followed by intravitreal injection of triamcinolone. During the injection a white solution was observed in the anterior chamber. Slit lamp examination revealed white opacities in the inferior anterior chamber angle and neither inflammatory activity nor corneal changes were noticed. Discussion: Intravitreal triamcinolone has been used for treating macular edema and various retinal vascular and inflammatory diseases. We describe the passage of triamcinolone to the anterior chamber during the injection in a phakic eye as a very unusual adverse effect, observed probably as a result of a zonular defect.

Palabras clave : Triamcinolone acetonide; intravitreal injection; complications; intraocular pressure; anterior chamber; phakic.

        · resumen en Español     · texto en Español     · Español ( pdf )